# SDR F3LA2022091400105

- Difficulty date: April 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 40,690 hours, 16,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53411440620000
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H FLOOR SUPPORT Y1292 HAS CORROSION ON UPPER FLANGE STA 16-STA20.   REMOVED AND REPLACED Y1292 FLOOR SUPPORT STA 16-20 IAW A320 SRM 51-72-911-002
